# SDR DL73S030505

- Difficulty date: May 30, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N329DL
- Make and model: Boeing 737232
- Aircraft serial: 23101
- Aircraft time: 47,956 hours, 37,890 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 652072270
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SUBJECT DOOR FRAME WAS FOUND CRACKED AT THE INTERSECTION OF FS 440 AND STR 24R.  THE FRAME WAS ORIGINALLY 0.071 INCH 7075-T6 CLAD.  THE CRACK WAS TRIMMED OUT, STEEL REPAIR ANGLES WERE INSTALLED, AND TWO DOOR STOP FITTINGS WERE MODIFIED TO ALLOW FOR THE INSTALLATION OF THE REPAIR PARTS PER DAL ER/A 385003-14.
